# SDR DALA2025031902082

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CORROSION OUT LIMITS IN REF TO NRC 00471: CORROSION ON FLOOR STRINGERS UNDER NUT PLATES BTW STA 740-760 AT RBL 10.45, RBL 16 AT FWD CARGO. AREA IS OUT OF LIMITS PER B757-200 SRM 53-00-53-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 NOTE C DETAIL V. CORRECTIVE ACTION: SUMMARY OF NRC 00624: CORROSION LEVEL 2. CORROSION OUT LIMITS IN REF TO NRC 00471: ON FLOOR STRINGERS UNDER NUT PLATES BTW STA 740-760 AT RBL 10.45, RBL 16 AT FWD CARGO WAS REPAIRED PER B757- 200 SRM 53-00-53-2R PROCEDURE 1 REPAIR 1 PAR. 4 REPAIR (0863803)
